# SDR UPS01836148

- Difficulty date: May 29, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 1 FASTENER LEAKING FUEL AT XRS 500 BOTTOM NR 4 ALT.  REMOVED FASTENER IAW DC8 SRM 51-1-20D OVERSIZED HOLE FOR BUSHING INSTALLATION AS REQD PER REO G0123, FABBED BUSHING AND INSTALLED PER REO G0812 3.  INSTALLED NEW DOUBLER -502 IAW DC8 SRM 51-1-20D AND REO G08123.
